# SDR QXEA200602032

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - L SHAPED SCRATCH ON LOWER LEFT FUSELAGE SKIN APPROXIMATELY 27" FORWARD OF LOWER FORWARD CARGO DOOR CORNER.  REPAIRED IAW RD 8-53-5384, RD 8/53*9176 AND HORIZON AIR EA 2-53-772.
